# SDR COMA0470013

- Difficulty date: January 29, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N379CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10102
- Aircraft time: 2,066 hours, 1,585 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Shutoff Valve
- Part number: GG670800025
- Part serial: 00310
- Condition: Malfunctioned
- Location: Lt Nacelle
- Part time: 2,066 hours, 1,585 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5319 COWL ANTI ICE AND LEFT BLEED CAUTION MESSAGE.  REPLACED THE LT PRSOV.
